Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i7.20
pages 12-16

Robust Stability of Discrete Control Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

SINOPSIS

The problem of determination of conditions of robust stabilization of linear stationary objects with prescribed multiple estimates of their parameters, is studied. This means, we consider the problem of finding existence conditions of such linear feedback by the state vector, which ensures asymptotic stability of the whole class of closed-loop discrete control systems. On the basis of sufficient conditions of asymptotic stability of linear discrete systems of this class of control systems, easily verified conditions of robust stabilization are derived.


Articles with similar content:

Optimal Perturbation of Pseudoinverse and Projection Matrices in the Problems of Linear Systems Synthesis
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Sergey B. Bublik, Nikolay Fedorovich Kirichenko
Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich
Robust Stabilization and Evaluation of the Performance Index of Nonlinear Discrete Control Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 5
Alexey G. Mazko , Lyudmila V. Bogdanovich
On Solvability of a Vector Optimization Problem with State Constraints
Journal of Automation and Information Sciences, Vol.44, 2012, issue 6
Vladimir N. Bogomaz , Peter I. Kogut
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova